MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-4254
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Perforation (2001); Needle Stick/Puncture (2462)
Date of Event 06/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block d2b: additional pro codes, nhl, pjs.Additional suspect medical device components involved in the event: product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7137127, udi: (b)(4).Product family: dbs-extension, upn: m365nm3138550, model: nm-3138-55, serial: (b)(6), batch: 7131215, udi: (b)(4).
 
Event or Problem Description
It was reported that following the completion of a scheduled deep brain stimulation (dbs) procedure, removal of the surgical drapes revealed a small section of the lead extension protruding through the patients skin.Upon assessment, the physician determined that the tunneling tool had exited and re-entered the skin during the placement of the extensions, resulting in the exposure.An immediate corrective procedure was performed.The physician excised and removed the compromised lead extensions, sutured the puncture sites, and re-tunneled using a non-boston scientific codman tool.New lead extensions were implanted, and the procedure was completed without further complication.Analysis of the devices was not performed as they had been discarded by the facility.The patient did well post-operatively.

Brand Name
VERCISE
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key22503279
Report Number3006630150-2025-05499
Device Sequence Number9402593
Product Code MHY
UDI-Device Identifier08714729896104
UDI-Public(01)08714729896104(17)251211(10)32979579
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2025
Device Model NumberDB-4254
Device Catalogue NumberDB-4254
Device Lot Number32979579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2025
Initial Report FDA Received Date07/14/2025
Date Device Manufactured12/12/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale